Publications 2000

  1. F. Castro,   L-functions of Singular Curves over Finite Fields,   Journal of Number Theory, Jan. 2000.
  2. F. Castro (with C. J. Moreno),  Mixed Exponential Sums over Finite Field,   Proceedings of the AMS, Vol. 128 (2000), 2529-2537.
  3. F. Castro (with P. Vijay Kumar, O. Moreno and K. Shum),  A Tight Bound on Divisibility of Multiple Variable Exponential Sum, Proceedings World Multiconference on Systemics, Cybernetics and Informatics, Vol. XI, (2000) pp. 94-97.
  4. I. Cioranescu and V. Keyantuo,  On cosine operator functions in UMD spaces,   Semigroup Forum, March 2000.
  5. C. Corrada and O. Moreno,  Signal Patterns for one or multiple target recognition. Applications to multiple codes and to wireless,   Proceedings World Multiconference on Systemics, Cibernetics and Informatics, Vol. XI, (2000) p.p. 89-93.
  6. I. J. Dejter,  Excluded Minors for [2,3]-Graph Planarity,   J. Combinat. Math. Combinat. Comput., 35(2000), pgs. 117-126.
  7. I. J. Dejter (with P. A. Adams, E. J. Billington, and C. C. Lindner),  The Number of 4-Cycles in 2-Factorizations of K_{2n} Minus a 1-Factor,   Discrete Math. 220(2000), No.1-3, pgs. 1-11.
  8. Guihua Gong (with Huaxin Lin),  Classification of homomorphisms from C(X) to simple C*-algebras of real rank zero,   Acta Math. Sinica, (2000), 181-206.
  9. Guihua Gong (with Huaxin Lin),  Almost multiplicative morphisms and K-theory,   Internat. J. Math. 11 (2000), No. 8, 983-1000.
  10. Guihua Gong (with Xinhui Jiang and Hongbing Su),   Obstructions to Z-stability for unital simple C*-algebras,   Canad. Math. Bull. 43 (2000), No. 4, 418-426.
  11. Guihua Gong (with Guoliang Yu),  Volume growth and positive scalar curvature,   Geom. Funct. Anal. 10 (2000), No. 4, 821-828.
  12. H. L. Janwa,  Relations among Expander Graphs, Codes Sequence Design, and Their Applications,   Proceedings of the 4th World Multi-conference on Systemics, Cybernetics and Informatics, Orlando, Florida, July 23-26, (2000), Vol. XI, pp. 122-124.
  13. A. K. Kelmans,  On convex embedding of 3-connected planar graphs,   J. Graph Theory 33, (2000) 120-124.
  14. A. K. Kelmans,  Crossing properties of graph reliability functions,   J. Graph Theory 35 (2000), No. 3, 206-221.
  15. C. Pasnicu,  Shape equivalence, nonstable K-theory and AH algebras,   Pacific Journal of Mathematics, Vol. 192 (1), (2000), 159-182.
  16. C. Pasnicu,  On the AH algebras with the ideal property,   Journal of Operator Theory, 43 (2), (2000), 389-407.
  17. C. Pasnicu (with M. Rørdam)  Tensor products of C*-algebras with the ideal property,   J. Funct. Anal. 177 (2000), No. 1, 130-137.